ITP OpenIR  > 理论物理所1978-2010年知识产出
Nonlinear dynamics of the magnetization in an anisotropic ferromagnet with a magnetic field
Liu, WM; Wang, XB; Pu, FC; Huang, NN; Liu, WM , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
1996
发表期刊PHYSICAL REVIEW E
ISSN1063-651X
卷号54期号:5页码:4612-4625
摘要Introducing a particular parameter in the equations of motion for the magnetization in an anisotropic ferromagnet with a magnetic field, the Lax equations for Darboux matrices are generated recursively, the Jost solutions are satisfied the corresponding Lax equations, and the nonlinear dynamics of the magnetization are investigated. The results show that the solitary waves depend essentially on two velocities which describe a spin configuration deviating from a homogeneous magnetization. The center of inhomogeneity moves with a constant velocity, while the shape of solitary waves also changes with another velocity. The depths and widths of surface of solitary waves vary periodically with time, meanwhile its shapes are not symmetrical with respect to the center. The z component of the total magnetic moment and the total magnetic moment are not constants. The asymptotic behavior of multisoliton solutions is also analyzed.
部门归属CHINA CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; CHINESE ACAD SCI,INST PHYS,BEIJING 100080,PEOPLES R CHINA; GUANGZHOU TEACHERS COLL,DEPT PHYS,GUANGZHOU 510400,PEOPLES R CHINA; WUHAN UNIV,DEPT PHYS,WUHAN 430072,PEOPLES R CHINA
关键词Landau-lifschitz Equation Riemann Boundary-problem Linear Schrodinger-equation Inverse Scattering Problem Continuum Spin System Easy-plane Darboux Transformation Soliton-solutions Chain Excitations
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12563
专题理论物理所1978-2010年知识产出
通讯作者Liu, WM , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
Liu, WM,Wang, XB,Pu, FC,et al. Nonlinear dynamics of the magnetization in an anisotropic ferromagnet with a magnetic field[J]. PHYSICAL REVIEW E,1996,54(5):4612-4625.
APA Liu, WM,Wang, XB,Pu, FC,Huang, NN,&Liu, WM , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA..(1996).Nonlinear dynamics of the magnetization in an anisotropic ferromagnet with a magnetic field.PHYSICAL REVIEW E,54(5),4612-4625.
MLA Liu, WM,et al."Nonlinear dynamics of the magnetization in an anisotropic ferromagnet with a magnetic field".PHYSICAL REVIEW E 54.5(1996):4612-4625.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Nonlinear dynamics o(494KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Liu, WM]的文章
[Wang, XB]的文章
[Pu, FC]的文章
百度学术
百度学术中相似的文章
[Liu, WM]的文章
[Wang, XB]的文章
[Pu, FC]的文章
必应学术
必应学术中相似的文章
[Liu, WM]的文章
[Wang, XB]的文章
[Pu, FC]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。